# SDR JJBA20160719009

- Difficulty date: July 19, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 34,137 hours, 37,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2LA00734485
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 2 IS INOPERATIVE.  R & R THE SIGN.  OPS CHECKED GOOD.
